# SDR AALA20100602TUL02

- Difficulty date: June 2, 2010
- Submitted: September 13, 2010
- Operation: Air carrier
- Aircraft: N686AA
- Make and model: Boeing 757223
- Aircraft serial: 25343
- Aircraft time: 56,200 hours, 19,495 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING:  THERE ARE TWO CRACKS IN THE COVE SKIN OF THE NUMBER 9 SLAT AT THE INBOARD DRIVE TRACK.  INSTALLED REPAIR DOUBLER ON SLAT 9 COVE SKIN IAW AARD 57-43-00-4.
